# SDR SWAA010618

- Difficulty date: March 2, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 53,404 hours, 53,901 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 2 BS 178 BULKHEAD WEB CRACKS AT RBL 5.0 TO RBL 6.0, WL 212 TO WL 213.  REPAIRED BULKHEAD PER SRM.
